Oral Health

Question
Posted by: Magda | 2010/01/13

Q.

Medikasie

Hallo Dr, ek wil net graag weet of medikasie vir Diabetes, Rumatoide Arthritis, Skildklier, Vergrote Lewer kan veroorsaak dat my tande stukkies afbreek. Ek is 53 jaar oud. Ek moet elke dag 18 pille drink. U antwoord sal waardeer word.

Expert's Reply

A.

Oral health expert

Some medication can have oral/dental side effects. You will need to discuss these for each tablet you are taking with your physician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: dental expert | 2010/01/13

Some medication can have oral/dental side effects. You will need to discuss these for each tablet you are taking with your physician.

Reply to dental expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.